# SDR UIEA2020091001972

- Difficulty date: September 9, 2020
- Submitted: September 10, 2020
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 87,028 hours, 20,770 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Part number: BACC15AN10
- Condition: Damaged
- Location: Apu Remote Panel
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING PRE-FLIGHT WALK AROUND, FOUND PANEL P40 (APU REMOTE PANEL) DROOPING.  REMOVED AND REPLACED 4 MOUNTING CLIPS ON PANEL P40, REF AMM 26-15-01.  OPS CK GOOD, OK FOR SERVICE.
